| Model Number |
5880-40-14 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while receiving in a loaner implant kit, a warehouse team member noticed that it sounded like a loose piece was rolling around inside of the box.The box was opened and the inner packaging cavity was found to be broken with the hinge post extension screw was loose inside the box.Sterility of the device was compromised.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6; h10.Visual evaluation of the returned product identified damage to the sterile packaging (inner and outer cavity).Sterility has been compromised.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event can be attributed to transit damage.The likely condition of the device when it left zimmer biomet is confirming to specification.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.